Alert archive / Colorado / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Jun 30, 2016, 2:35 PM MDT for 4 counties in Colorado. It took effect at Jun 30, 2016, 5:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2016, 2:35 PM MDT (20:35 UTC)
- In effect from
- Jun 30, 2016, 5:00 PM MDT
- Expired
- Jul 1, 2016, 1:43 AM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 108 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -302 J/kg
- Mixed-layer LCL
- 1603 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
589 WGUS65 KPUB 302035 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 235 PM MDT THU JUN 30 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... .MOIST EASTERLY WINDS AND A STRONG WEATHER DISTURBANCE WILL COMBINE TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE EASTERN PLAINS TONIGHT...WITH STORMS CAPABLE OF PRODUCING FLASH FLOODING POSSIBLE. COZ089-095>098-010445- /O.NEW.KPUB.FF.A.0001.160630T2300Z-160701T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CROWLEY COUNTY-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- INCLUDING THE CITIES OF...ORDWAY...OLNEY SPRINGS...EADS... SHERIDAN LAKE...LAS ANIMAS...LAMAR 235 PM MDT THU JUN 30 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST COLORADO... INCLUDING THE FOLLOWING AREAS...CROWLEY COUNTY...EASTERN KIOWA COUNTY...LAMAR VICINITY/PROWERS COUNTY...LAS ANIMAS VICINITY/BENT COUNTY AND WESTERN KIOWA COUNTY. * THROUGH LATE TONIGHT * THUNDERSTORMS DEVELOPING OVER NORTH CENTRAL COLORADO THIS AFTERNOON WILL SLIDE SLOWLY SOUTHEAST ACROSS THE EASTERN PLAINS THIS EVENING AND OVERNIGHT...BRINGING THE THREAT OF HEAVY RAIN TO THE AREA. LOCALIZED RAINFALL AMOUNTS OF OVER 2 INCHES WILL BE POSSIBLE IN THE WATCH AREA...AS STORMS WILL BE FAIRLY SLOW MOVING. LOCATIONS THAT RECEIVED HEAVY RAINFALL YESTERDAY MAY BE ESPECIALLY PRONE TO FLASH FLOODING THIS EVENING AND OVERNIGHT. * FLASH FLOODING MAY CAUSE RAPID RISES IN RIVERS AND STREAMS... AND FLOODING IN NORMALLY DRY CREEKS AND LOW LYING AREAS. HEAVY RAIN MAY OVERWHELM DRAINAGE SYSTEMS CAUSING OVERTOPPING OF ROADS AT CREEK CROSSINGS AND FLOODING OF CITY STREETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
2 follow-up statements
906 WGUS65 KPUB 010636 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1236 AM MDT FRI JUL 1 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... .SLOW MOVING STORMS WITH HEAVY RAIN WILL CONTINUE TO BE POSSIBLE THROUGH 3 AM OVER THE FAR SOUTHEAST PLAINS OF COLORADO...WHICH COULD CAUSED LOCALIZED FLASH FLOODING. COZ089-095>098-010900- /O.CON.KPUB.FF.A.0001.000000T0000Z-160701T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CROWLEY COUNTY-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- INCLUDING THE CITIES OF...ORDWAY...OLNEY SPRINGS...EADS... SHERIDAN LAKE...LAS ANIMAS...LAMAR 1236 AM MDT FRI JUL 1 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 AM MDT EARLY THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST COLORADO...INCLUDING THE FOLLOWING AREAS...CROWLEY COUNTY...EASTERN KIOWA COUNTY...LAMAR VICINITY/PROWERS COUNTY...LAS ANIMAS VICINITY/BENT COUNTY AND WESTERN KIOWA COUNTY. * UNTIL 3 AM MDT EARLY THIS MORNING * A FEW STRONG STORMS WILL REMAIN POSSIBLE THROUGH 3 AM IN THE WATCH AREA. LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE WITH THE SLOW MOVING STORMS. * FLASH FLOODING MAY CAUSE RAPID RISES IN RIVERS AND STREAMS... AND FLOODING IN NORMALLY DRY CREEKS AND LOW LYING AREAS. HEAVY RAIN MAY OVERWHELM DRAINAGE SYSTEMS CAUSING OVER-TOPPING OF ROADS AT CREEK CROSSINGS AND FLOODING OF CITY STREETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
264 WGUS65 KPUB 010743 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 143 AM MDT FRI JUL 1 2016 ...FLASH FLOOD WATCH CANCELLED... COZ089-095>098-010845- /O.CAN.KPUB.FF.A.0001.000000T0000Z-160701T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CROWLEY COUNTY-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- INCLUDING THE CITIES OF...ORDWAY...OLNEY SPRINGS...EADS... SHERIDAN LAKE...LAS ANIMAS...LAMAR 143 AM MDT FRI JUL 1 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEASTERN COLORADO HAS BEEN CANCELLED. GENERALLY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED EARLY THIS MORNING...HOWEVER FLASH FLOODING IS NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jun 30, 11:48 AM MDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 30, 11:48 AM MDT, 2 hours 47 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1148 AM MDT THU JUN 30 2016 .SHORT TERM...(Today and tonight) Issued at 430 AM MDT Thu Jun 30 2016 ...Increasing Thunderstorm chances today with heavy rainfall and potential for localized flash flooding increasing... Moisture plume within the upper ridge continues to shift eastward across CO today with main the apparent shortwave back across UT progged to move across northern CO tonight as the upper ridge flattens. Quite a bit of convection ongoing across the mountains early this morning...with a few showers moving across northeast CO. Much of the activity across southeast CO has moved out of the area as last nights MCS pushed eastward into KS. Stalled frontal boundary is still sitting across southeast CO...along or a tad south of the Arkansas river. However there are several outflow boundaries across northeast CO and northwest KS moving towards the area early this morning as MCSs continue to roll southeastward through the central plains. Going to be an active 24 hours...with moisture increasing across all of the area. Several weak embedded disturbances within the upper ridge will move across the area...while the main feature of interest across northwest UT makes slow progress across northern CO through tonight. With showers already going across the western mountains...trend will be for increasing pops through the morning across the mountains...spreading across the plains during the afternoon. Frontal boundary will remain stalled along or just south of the Arkansas River valley through morning before it gets a reinforcing surge later this afternoon through tonight aided by convective outflows and a cold front. Lots of variability in the models concerning QPF today...but overall synoptic signal continues to favor northern and eastern sections of the forecast area for heavier precipitation through tonight. Pikes peak region...and northern portions of the southeast plains should see convection congeal into another cluster which pushes eastward onto the plains during the evening...and into KS after 06z. Differences in the models grow in respect to QPF after 06z tonight...with 06z NAM12 now heavy handed in keeping fairly widespread showers and thunderstorms going across the plains tonight along/behind the cold front into the morning. While this is certainly plausible...think that low level jet will focus this activity farther east across southern KS late tonight. However with low level easterly flow intensifying across the far eastern counties after 06z...seems reasonable to maintain at least some scattered pops through the night across most of the area. CAPEs of around 1000-1500 J/kg this afternoon and evening...and deep layer shears 30-40 kts suggest potential for one or two severe storms across the southeast plains again this afternoon through this evening with hail around 1 inch in diameter...and wind gusts of 60 mph or greater possible with the stronger storms. Perhaps of greater concern will be the potential for localized flash flooding to occur across the plains along/north of the Arkansas River valley where some locations have received some heavy rainfall over the past few days. High res models suggest storms should be moving pretty good this evening which may keep threat more localized...so no flash flood watch appears needed at this time. But this prospect will certainly bear watching. -KT .LONG TERM...(Friday through Wednesday) Issued at 430 AM MDT Thu Jun 30 2016 Not many adjustments from previous meteorological thinking with primary concerns focused on pops(including the concern for heavy rain...flash flooding potential), as well as the potential for strong to potentially severe thunderstorms at times and temperatures. Recent longer range computer simulations, PV analysis and forecast model soundings indicate that upper ridge located near Abilene, Texas at 12Z Friday shifts across southeastern Texas Saturday, while a healthy upper disturbance impacts the forecast district during this time-frame...especially Saturday. Then...next round of upper ridging and associated drying is expected to develop over the forecast district from later in the weekend into early next week. The combination of adequate to abundant atmospheric moisture(as noted by forecast precipitable water values exceeding 1.25 inches at times) interacting with upper energy(per PV analysis) and north to northeasterly surface surges will allow unsettled, cooler and wet conditions at times across many portions of the forecast district...especially from Friday into Saturday. Locally heavy rain...capable of producing localized flash flooding(including but not limited to burn scars) is anticipated during this time-frame. As always, WFO Pueblo will monitor closely and issues hydro highlights as needed. In addition, the potential for strong to severe thunderstorms also exists at times from Friday into Saturday as localized capes, LI's and 0 to 6 km bulk shear values near and/or exceed 1400 J/KG, -6C and 35 knots at times respectively(once again favoring eastern portions of the forecast district). Finally, below seasonal maximum temperatures are projected over the majority of the forecast district from Friday into the weekend, with above seasonal maximum temperatures returning from Monday into next Wednesday; while strongest gradient winds during the longer term should be experienced from later Friday into Saturday morning. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1131 AM MDT Thu Jun 30 2016 Thunderstorms developing across the mountains at midday will spread onto the plains and interior valleys during the afternoon and evening. CIGS/VIS at taf sites will stay predominantly VFR, though thunderstorms will produce localized MVFR conditions with heavy rainfall and erratic gusty winds up to 40 kts. As thunderstorms spread across the plains, could see some hail and localized wind gusts to 50 kts or better, but appears main threat will stay east of the KCOS and KPUB terminals. Held on to at least a mention of vcts at KPUB and KCOS past 00z as a few mesoscale models show a second round of convection 01z-03z pushing across the I-25 corridor. Overnight, low level winds will become more e-se with widespread IFR cigs developing across most of the southeast plains after 09z-10z. KALS will remain VFR overnight. && .PUB Watches/Warnings/Advisories... NONE. && AVIATION...PETERSEN
Hazardous weather outlook, Jun 30, 11:15 AM MDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1115 AM MDT THU JUN 30 2016 COZ058>089-093>099-011715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1115 AM MDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON...THEN SPREAD ACROSS THE PLAINS FROM MID AFTERNOON INTO THE EVENING HOURS. A FEW THUNDERSTORMS MAY LINGER OVERNIGHT...PARTICULARLY ACROSS THE SOUTHEAST PLAINS. THE MAIN THREATS WITH THUNDERSTORMS TODAY INCLUDE LIGHTNING...LOCALLY HEAVY RAINFALL...AND WIND GUSTS UP TO 50 MPH. SOME SMALL HAIL WILL ALSO BE POSSIBLE OVER THE MOUNTAINS WITH THE STRONGER STORMS. AS THUNDERSTORMS MOVE INTO THE SOUTHEAST PLAINS THIS AFTERNOON AND EVENING...THERE IS THE POTENTIAL FOR A FEW STORMS TO BECOME STRONG TO SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH THE MAIN THREAT...ALONG WITH HAIL UP TO 1 INCH IN DIAMETER. LOCALLY HEAVY RAINFALL COULD CAUSE FLASH FLOODING FOR URBAN AREAS...BURN SCARS...AND FOR AREAS WITH SATURATED SOIL CONDITIONS FROM RECENT HEAVY RAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE ANTICIPATED EACH DAY WITH THE GREATEST COVERAGE STORMS FROM FRIDAY INTO SATURDAY. SMALL HAIL...LOCALLY HEAVY RAINFALL...WIND GUSTS AROUND 50 MPH AND LIGHTNING WILL BE POSSIBLE WITH THE THUNDERSTORMS DURING THIS PERIOD. IN ADDITION...THE POTENTIAL EXISTS FOR A FEW STRONG TO SEVERE STORMS OVER THE EASTERN PLAINS FRIDAY AND SATURDAY...WITH HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS OVER 60 MPH. HEAVY RAINFALL IS ALSO POSSIBLE FROM FRIDAY INTO SATURDAY...AND FLASH FLOODING MAY OCCUR ON AREA BURN SCARS AND ACROSS PORTIONS OF THE SOUTHEAST PLAINS WHERE RAINFALL HAS BEEN HEAVIEST THE PAST SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO. 10/77
In the hours before
Special weather statement, Jun 30, 2:34 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 234 PM MDT THU JUN 30 2016 COZ094-099-302100- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 234 PM MDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES UNTIL 300 PM MDT... AT 234 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF KIM...OR 38 MILES SOUTHWEST OF SPRINGFIELD...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3700 10326 3715 10337 3728 10305 3703 10300 TIME...MOT...LOC 2034Z 240DEG 38KT 3712 10323 TLM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:00 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| Jun 29, 6:44 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jun 29, 6:50 PM MDT | Special Weather Statement | PUB | Baca | 25 min |
| Jun 29, 7:21 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
| Jun 29, 7:50 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jun 29, 8:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| Jun 29, 8:08 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| Jun 29, 8:21 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 24 min |
| Jun 29, 8:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jun 29, 8:40 PM MDT | Areal Flood Advisory | PUB | Kiowa | 3 hr |
| Jun 29, 9:24 PM MDT | Special Weather Statement | PUB | Bent | 36 min |
| Jun 29, 9:48 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Jun 29, 10:08 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 37 min |
| Jun 29, 10:41 PM MDT | Special Weather Statement | PUB | Prowers | 34 min |
| Jun 30, 2:34 PM MDT | Special Weather Statement | PUB | 26 min | |
| Jun 30, 3:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| Jun 30, 3:22 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| Jun 30, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 26 min |
| Jun 30, 4:03 PM MDT | Special Weather Statement | PUB | Baca | 42 min |
| Jun 30, 4:54 PM MDT | Special Weather Statement | PUB | Prowers | 51 min |
| Jun 30, 5:50 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Kiowa, Prowers | 40 min |
Nearby
Flash Flood Watches in Colorado, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.